Skip to content

Strictly Positive Measures

Comfort, W. W., & Negrepontis, S. (1982). Strictly Positive Measures. Chain Conditions in Topology.

Type
Book chapter
Intellectual base
Review or monograph
Year
1982
Pages cited
124-179
DOI
10.1017/cbo9780511897337.008
ISBN
9780521234870
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/CBO9780511897337.008

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:203aa94bd3b7 · see in the full table